# SDR 2008UALA02413

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 69,972 hours, 7,947 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 89151114
- Condition: Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW AND PASSENGER OYXGEN LOW AT 1620 AND 1590 PSI RESPECTIVELY . SERVICED OXYGEN SYSTEM NO LEAKS NOTED. AC OK FOR SERVICE.
